Strong law of large numbers and $L^p$-convergence for double arrays of independent random variables

Thanh, Le Van . Acta Mathematica Vietnamica 2005. 30 (3) :225-232

Locate this article in:

Bibtex

@article{CIS-206347,
  Author = {Thanh, Le Van},
  Title = {Strong law of large numbers and $L^p$-convergence for double arrays of independent random variables},
  Journal = {Acta Mathematica Vietnamica},
  Volume = {30},
  Number = {3},
  Year = {2005},
  Pages = {225--232},
  Keywords = {double sums, lmost sure convergence, ominated in distribution}
}

Similar articles